Taking Yaz/Vestura for 2 weeks for perimenopause. Mood is better but makes me nauseous. In my 30s I took Triphasil-would this work for perimenopause?

Dose change needed. nausea is a common side effect of using a birth control pill that has too much estrogen. To help with your symptoms, it would be better to switch to a method with lower estrogen content, a triphasic as you asked about would be appropriate as long as you are healthy and do not have any history of migraines with aura. do not smoke while you are using this method.

Related Questions

Is it okay to switch from Yaz generic Vestura to Triphasil generic Trivora mid cycle for perimenopause? I read conflicting answers but feel nauseous.

Not a good idea. Generic yaz and generic triphasil have the same estrogen component, but different dose regimens of it and completely different progestin components in them. Based on the impact that birth control pills can have on the body's water balance and blood clotting system, it is not a good idea to switch from yaz to triphasil mid cycle. Read more...